Alert archive / Iowa / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 197, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jul 16, 2007, 5:40 PM CDT for Bremer County, Butler County, Iowa. It was in force for 65 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2007, 5:40 PM CDT (22:40 UTC)
- Expired
- Jul 16, 2007, 6:45 PM CDT
- In force
- 65 min
- Issued by
- NWS Des Moines, IA
- Area
- Counties, with a storm outline in the text
Counties Bremer County, IA, Butler County, IA
The radar
The La Crosse radar (KARX), 155 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 5:45 PM CDT | HAIL 1.75 | 2 Sw Powersville, IA | REPORTED BY LAW ENFORCEMENT NEAR COUNTY LINE. |
| Jul 16, 5:45 PM CDT | HAIL 1.75 | 5 E Greene, IA | |
| Jul 16, 5:52 PM CDT | HAIL 0.75 | 8 E Greene, IA | |
| Jul 16, 6:24 PM CDT | HAIL 1 | Clarksville, IA | NICKLE TO QUARTER SIZED. |
| Jul 16, 6:30 PM CDT | HAIL 1 | Clarksville, IA | NICKEL TO QUARTER HAIL HAS LASTED 5 TO 7 MINUTES |
| Jul 16, 6:42 PM CDT | HAIL 1.75 | Shell Rock, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 16, 2:07 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.7 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1487 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 162240
SVRDMX
IAC017-023-162345-
/O.NEW.KDMX.SV.W.0197.070716T2240Z-070716T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
540 PM CDT MON JUL 16 2007
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BUTLER COUNTY IN NORTH CENTRAL IOWA...
NORTHWESTERN BREMER COUNTY IN NORTHEAST IOWA...
* UNTIL 645 PM CDT
* AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GREENE...OR ABOUT 8 MILES SOUTH OF CHARLES CITY...AND MOVING
SOUTHEAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CLARKSVILLE BY 620 PM CDT...
SHELL ROCK BY 640 PM CDT...
MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR NORTHERN IOWA.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING.
ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4292 9255 4293 9254 4293 9249 4282 9228
4265 9272 4292 9283 4292 9281
TIME...MOT...LOC 2240Z 329DEG 14KT 4294 9272
$$
MOYER3 follow-up statements
000
WWUS53 KDMX 162259
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
558 PM CDT MON JUL 16 2007
IAC017-023-162345-
/O.CON.KDMX.SV.W.0197.000000T0000Z-070716T2345Z/
BREMER IA-BUTLER IA-
558 PM CDT MON JUL 16 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN BUTLER AND NORTHWESTERN BREMER COUNTIES...
AT 557 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE 5
MILES EAST OF GREENE. THIS STORM WAS LOCATED NEAR GREENE...OR ABOUT
12 MILES SOUTH OF CHARLES CITY...MOVING SOUTHEAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES SOUTHWEST OF PLAINFIELD BY 620 PM CDT...
CLARKSVILLE BY 625 PM CDT...
SHELL ROCK BY 645 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR NORTHERN IOWA.
LAT...LON 4292 9255 4293 9254 4293 9249 4282 9228
4265 9272 4292 9283 4292 9281
TIME...MOT...LOC 2258Z 335DEG 14KT 4289 9270
$$
MOYER000
WWUS53 KDMX 162318
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
618 PM CDT MON JUL 16 2007
IAC017-023-162345-
/O.CON.KDMX.SV.W.0197.000000T0000Z-070716T2345Z/
BREMER IA-BUTLER IA-
618 PM CDT MON JUL 16 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN BUTLER AND NORTHWESTERN BREMER COUNTIES...
AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CLARKSVILLE...OR ABOUT 16 MILES SOUTH OF CHARLES CITY...
MOVING SOUTHEAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CLARKSVILLE BY 625 PM CDT...
SHELL ROCK BY 645 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL UP TO THE
SIZE OF GOLF BALLS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR NORTHERN IOWA.
LAT...LON 4292 9255 4293 9254 4293 9249 4282 9228
4265 9272 4292 9283 4292 9281
TIME...MOT...LOC 2318Z 335DEG 14KT 4282 9266
$$
MOYER000
WWUS53 KDMX 162347
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
647 PM CDT MON JUL 16 2007
IAC017-023-162357-
/O.EXP.KDMX.SV.W.0197.000000T0000Z-070716T2345Z/
BREMER IA-BUTLER IA-
647 PM CDT MON JUL 16 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BUTLER AND
NORTHWESTERN BREMER COUNTIES EXPIRES AT 645 PM CDT...
AT 643 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR NORTHERN IOWA.
LAT...LON 4292 9255 4293 9254 4293 9249 4282 9228
4265 9272 4292 9283 4292 9281
TIME...MOT...LOC 2318Z 335DEG 14KT 4282 9266
$$
MOYERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 3:00 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jul 16, 3:00 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 300 PM CDT MON JUL 16 2007 .SHORT TERM /TONIGHT/... CONVECTION LEFTOVERS NOW IN SOUTHEAST IOWA WITH RAPID DESTABILIZATION FOR MOST OF THE AREA THIS AFTERNOON. NO CAP TO SPEAK OF WITH 30 TO 50 KTS OF BULK SHEAR FROM NORTHERN IOWA TO SOUTHWEST MN. PWATS ALSO HIGH OVER THE AREA WITH A 1.5 TO 1.8 INCHES PRESENT FROM NORTH CENTRAL THROUGH SOUTHEAST IOWA ATTM. PARAMETERS COMING TOGETHER FOR SEVERE EVENT ALONG AND SOUTH OF THE STATIONARY FRONTAL BOUNDARY THIS EVENING AND TONIGHT. LARGE HAIL AND DAMAGING WINDS REMAIN THE PRIMARY THREAT WITH ISOLATED TORNADOES ALONG THE BOUNDARY A POSSIBILITY AS WELL. WEAK DRY LINE HAS ALSO DEVELOPED OVER CENTRAL IA WHERE CONVERGENCE IS ALSO INCREASING. CONVECTION WILL REMAIN THROUGH THE EVENING INTO THE OVN AS THETAE ADVECTION CONTINUES TO FEED STORM ACTIVITY AS BOUNDARY MAKES SOME PROGRESS NORTHEAST OVN. RAINFALL AMTS IN SOME OF THE STRONGER STORMS MAY REACH TO 2 INCHES OR GREATER...ESPECIALLY CENTRAL AND EAST. TEMPS TO REMAIN WARM OVN WITH LOWS FROM 65 T0 70. .LONG TERM.../TUESDAY-MONDAY/... MODELS IN GENERAL AGREEMENT OVER THE NEXT SEVERAL PERIODS REGARDING THE EVOLUTION OF THIS MORNINGS FRONTAL BOUNDARY AND ADVANCEMENT OF WARM AIR INTO STATE THROUGH WED. DIFFERENCES ARISE REGARDING FRONTAL PASSAGE ON THURSDAY. WITH MAIN WAVE PROGGED TO DROP EAST SOUTHEAST TONIGHT...BEST CHANCES FOR ANY ORGANIZED CONVECTION DRIVEN BY A SYNOPTIC FEATURE WILL EXIT THE REGION BY TUES AM THOUGH FRONT AND INSTABILITY WILL LINGER. THOUGH UNCAPPED THROUGH EARLY TUES...CAP AT H700 BEGINS TO TAKE OVER DURING THE DAY AS FRONT LIFTS NORTHEAST AND TEMPS WARM ALOFT. CURRENT H850 PROGS SUGGEST +24 TO +26C OVER CENTRAL THROUGH NORTHWEST FORECAST AREA BY LATE AFTERNOON. MIXING NOT SIGNIFICANT...BUT TEMPS SHOULD WARM TO MID 90S ANYWAY OVER THE REGION IN AREAS WITH LESSER CLOUD COVER...SOUTHWEST TO WEST ESPECIALLY. SOME CONCERN TUES AFTERNOON FOR NORTHEAST COUNTIES AS MLCAPE WILL RISE TO >4000 J/KG BY LATE AFTERNOON AND STILL NO CAP. BULK SHEAR MODEST WITH LIMITED SFC CONVERGENCE THOUGH INSTABILITY ALONE SHOULD BE ENUF TO GET THINGS GOING BY MID TO LATE AFTERNOON OVER THE NORTHEAST SECTIONS. HIGHS TUES WILL PUSH HEAT INDICES TO NEAR 100 WEST. THUNDER CHANCES WILL REMAIN NORTH IN THE VICINITY OF THE FRONT WHILE CENTRAL AND SOUTH REMAIN HOT/HUMID THROUGH WED. FRONT BEGINS TO PUSH SOUTH IN RESPONSE TO H500 WAVE ROTATING ON THE BACK SIDE OF HUDSON BAY SYSTEM BY WED NIGHT/THUR. GEM/EURO/GFS SEEM TO BE HANDLING ENERGY BETTER WITH TWO SEPARATE WAVES WHILE NAM CONSOLIDATES SYSTEM INTO ONE...SHIFTING COOL AIR FARTHER EAST EARLIER...RESULTING IN SLOWER SOUTHERLY PROGRESSION OF COOL AIR. HAVE SIDED WITH GFS FRONTAL TIMING...BLENDING WITH SURROUNDING OFFICES. RATHER COOL AIRMASS HEADING INTO THE GREAT LAKES AGAIN BY THUR NIGHT/FRI. WILL EXPECT TO SEE 50S FOR LOWS WITH UPPER 70S TO NEAR 80 NORTHEAST FOR HIGHS FRI. HAVE MADE SOME SEASONAL ADJUSTMENTS BY RAISING MAX A DEGREE OR TWO FROM PREVIOUS EPISODES. OPERATIONAL GUIDANCE SEEMS TOO HIGH AND WILL BE KEEPING TMAX CLOSER TO COOLEST MEMBER FOR FRIDAY. HIGH SLIDES EAST QUICKLY BY LATE SATURDAY ALLOWING WARMER TEMPS TO SLIDE OVER RIDGE AND BACK INTO REGION SUN AND MONDAY. HAVE GONE ABOVE HPC GUIDANCE ON MONDAY GIVEN THERMAL PROFILES OF GEM/EURO/GFS. && .AVIATION...16/18Z SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP ALONG A SFC BOUNDARY CURRENTLY STRETCHING ACROSS ERN SD AND SRN MN INTO NC/NE IOWA BY LATE THIS AFTERNOON INTO THE EVENING. LOW TO MID LEVEL CU FIELD CURRENTLY DEVELOPING ACROSS NC/NE IOWA WITH CEILINGS AROUND BKN025-045 WITH ISOLATED AREAS OF SCT-BKN015. THUNDERSTORM ACTIVITY IS THEN EXPECTED TO TRANSLATE SOUTHWARD BY LATE EVENING INTO THE OVERNIGHT HOURS. SOME LOWERED VISIBILITIES ARE EXPECTED WITH THE THUNDERSTORM ACTIVITY...WITH CEILINGS MOSTLY AOA SCT-BKN025CB. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION/SHORT TERM...ALBRECHT LONG TERM...REV
Hazardous weather outlook, Jul 16, 9:58 AM CDT, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 958 AM CDT MON JUL 16 2007 IAZ004>007-016-017-025>028-037>039-048>050-061-062-074-075-085- 086-096-097-171500- EMMET-KOSSUTH-WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-WRIGHT-FRANKLIN- BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-JASPER- POWESHIEK-MARION-MAHASKA-MONROE-WAPELLO-APPANOOSE-DAVIS- 958 AM CDT MON JUL 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE EARLY AFTERNOON. THE STORMS WILL BECOME MORE NUMEROUS LATE THIS AFTERNOON AND TONIGHT. SOME SEVERE STORMS ARE POSSIBLE LATER THIS AFTERNOON AND THIS EVENING WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. HEAVY RAINFALL IS EXPECTED TO BECOME THE PRIMARY THREAT OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE AT VARIOUS TIMES...MAINLY LATE AFTERNOON AND OVERNIGHT...FROM TUESDAY THROUGH THURSDAY. SOME OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. ADDITIONALLY...AMPLE MOISTURE WILL LEND TO THE STORMS PRODUCING LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. ACTIVATION MAY ALSO BE NEEDED AT VARIOUS TIMES FROM TUESDAY THROUGH THURSDAY AS WELL. IAZ015-023-024-033>036-044>047-057>060-070>073-081>084-092>095- 171500- PALO ALTO-POCAHONTAS-HUMBOLDT-SAC-CALHOUN-WEBSTER-HAMILTON- CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-DALLAS-POLK-CASS- ADAIR-MADISON-WARREN-ADAMS-UNION-CLARKE-LUCAS-TAYLOR-RINGGOLD- DECATUR-WAYNE- 958 AM CDT MON JUL 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. SOME SEVERE STORMS ARE POSSIBLE LATER THIS AFTERNOON AND THIS EVENING WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. HEAVY RAIN MAY POSE A THREAT OVERNIGHT ACROSS AREAS MAINLY EAST OF INTERSTATE 35. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE AT VARIOUS TIMES...MAINLY LATE AFTERNOON AND OVERNIGHT...FROM TUESDAY THROUGH THURSDAY. SOME LOCALIZED HEAVY RAINFALL IS POSSIBLE WITH ANY STORM ALONG WITH MARGINALLY SEVERE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON OR TONIGHT. ACTIVATION MAY ALSO BE NEEDED THROUGH THURSDAY...BUT IS NOT ANTICIPATED AT THIS TIME. ALBRECHT
In the hours before
Local storm report, Jul 16, 5:20 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
520 PM CDT MON JUL 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND GST ESTHERVILLE 43.40N 94.83W
07/16/2007 E70 MPH EMMET IA EMERGENCY MNGR
&&
MRUSSELLLocal storm report, Jul 16, 5:31 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
531 PM CDT MON JUL 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TSTM WND DMG 4 W ESTHERVILLE AIRPORT 43.40N 94.83W
07/16/2007 EMMET IA TRAINED SPOTTER
STRONG WINDS AND TREES DOWN.
&&
REVLocal storm report, Jul 16, 5:39 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
539 PM CDT MON JUL 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM TSTM WND DMG ESTHERVILLE 43.40N 94.83W
07/16/2007 EMMET IA LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN. POWER LINES DOWN AND GLASS
BROKEN OUT OF THE FRONT OF A DOWNTOWN BUSINESS. RELAYED
BY EMERGENCY MANAGEMENT.
&&
MRUSSELLThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 1:14 AM CDT | Severe Thunderstorm Warning | DMX | Carroll, Greene | 37 min |
| Jul 16, 5:13 PM CDT | Severe Thunderstorm Warning | DMX | Emmet | 47 min |
| Jul 16, 5:43 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Kossuth | 47 min |
| Jul 16, 5:53 PM CDT | High Wind Warning | DMX | Palo Alto, Pocahontas | 66 min |
| Jul 16, 6:08 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Kossuth | 52 min |
| Jul 16, 6:38 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Butler | 37 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.